Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Side effects of lamotrigine (lamictal) - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 562 Questions
User :   I tapered off of Lamictal finishing three month ago. Since then I have suffered severely from an illness which seemed like sinsusitus. Is there any connection?
Doctor :   Hi Dr
Doctor :   can you give me what were the symptoms you had ?
Doctor :   lamictal is used for seizures or psychiatric issues
Doctor :   it has no relation or does not cause sinusitis
User :   None that were relevant. That's why I quit.
Doctor :   may i know why were you prescribed lamictal ?
User :   In 2002 I was committed with the diagnosis schizoaffective disorder.
Doctor :   ok
Doctor :   have the symptoms subsided now , ?
Doctor :   any fever, cough, running nose, etc ?
User :   Yes. The last two.
Doctor :   ok, some patients can have cough and running nose due to lamotrigine (lamictal)
Doctor :   but those are dose limiting side efects ,
Doctor :   sinusitis presents with nasal blockage, headache , fever, post nasal discharge , etc
Doctor :   are u there ?
Doctor :   it seems that you have moved out of the chat session
Doctor :   please login again if u have any medical query
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor